... and sent home with 5 days of two 20 mg pills. I started my period that same day. Well, 5 days of antibiotics and the prednisone still I wasn't better so I went to the ER yesterday morning. Another shot of prednisone and another 5 days of the oral prednisone, an IV of antibiotics, and another 7 days of oral antibiotics. I am a mess!! I am crying, feeling useless, needy, anxious, and just plain feeling sorry for myself. Is this the prednisone side effects? Is it a double whammy PMS and the prednisone? All I know is that my poor husband is getting the worst of this I think. Any suggestions??
Steroids can make you a mental wreck. Tell your husband you're sorry for anything you say or do while you're on it, its the medication.
Hang in there. Let the doctor know how you are reacting. I know it will help Bronchitis. Be sure your prednisone is divided in half when you take it in AM and
PM as it is easier for how you feel. Say, 10 morning and 10 night time for 20mg. Always with food. Never without. It is very important to read the flyer that comes with the medication. If high fever over 101 or feeling of choking get to an ER. Wishing you well.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Mar 2014 • 1 answer
Updated 15 Jul 2014 • 1 answer
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Updated 20 Jun 2015 • 2 answers
Updated 26 Jan 2017 • 1 answer
Updated 27 Sep 2017 • 2 answers